# SDR ASAA1057900

- Difficulty date: June 5, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 12,687 hours, 3,701 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Corroded
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PRESSURE LIGHT ILLUMINATED (INFO ONLY ALTITUDE 350 / TEMP 46 / 1+45 HRS AFTER T/O / TRB SMOOTH).  FOUND CONN D868 TO LT BP LOW PRESS SWITCH WITH SIGNS OF MOISTURE AND CORROSION ON SOCKETS AND LOW PRESS SW HAS SIGNS OF MOISTURE AROUND BASE OF PINS.  REPLACED CONN D868 AND SOCKETS REF SWPM 20 61 11 AND WDM 28 43 11, REPLACED LT TANK AFT LOW PRESS SWITCH PER MM 28 42 11.  TESTS GOOD PER SAME.
